Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Semianalytic numerical studies of turning points arising in stiff boundary value problems


Authors: W. L. Miranker and J. P. Morreeuw
Journal: Math. Comp. 28 (1974), 1017-1034
MSC: Primary 65L10
MathSciNet review: 0381329
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A numerical algorithm for solving stiff boundary value problems with turning points is presented. The stiff systems are characterized as singularly perturbed differential equations. The numerical method is derived by appropriately discretizing the boundary layer and connection theory for such systems. Numerical results demonstrate the effectiveness of the method. In many cases the calculation proceeds with mesh increments which are orders of magnitude larger than those used by other known methods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10

Retrieve articles in all journals with MSC: 65L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1974-0381329-5
PII: S 0025-5718(1974)0381329-5
Article copyright: © Copyright 1974 American Mathematical Society